I have posted before but it has been a rather long time. I do enjoy reading everyones comments though. I am experiencing some new symptoms and would like input concerning them.
I'm experiencing squeezing of the muscles on either side of the bridge of my nose expecially when talking or singing. This gives a very nasal sound when I'm talking or singing plus is uncomfortable. I don't know if anyone notices it by looking at me but it feels like it is obvious. Wondering how it might affect my facial expression if I had botox in that area.
Also, particularly when I'm looking at the computer screen or just in a fixed position my head bobs up and down slightly. My family does tell me they notice this. Don't know if this has anything to do with dystonia but, wondering if anyone out there has any ideas or experience. Thought I'd get some input from you guys before I go running off to a neurologist.
Thanks so much to anyone who would respond.
Re: new symptoms |
Hi Vicky, Glad you posted - not sure that I can answer any of your questions, but hope others can.
The only experience I can relate to from your post is the nose part - I get a squeezing, but its from dry nose or sinus - which I believe (neuro doesn't!) started the day I received botox injections the last two times. The neuro said it was a coincidence! I do have meige syndrome as well as beb, and I feel like a rabbit sometimes, with my nose twitching, squeezing, etc. What a joy eh?
I hope you get some help with your problems.
Best wishes. June in Toronto
Re: new symptoms
I too experience the nose spasms after getting Botox until it starts wearing off (even when it didn't help my eyes that much). When I mentioned it to my doctor she said I was getting Meige, but as much as I respect her on many things, my gut told me it was the Botox. And it happens everytime, so once again...I believe she is wrong on that one and I am right. I do get a different type of facial and lip movement that is not related to the Botox, but is stress and fatigue related, especially if I am in a car for a long time and it is late in the day. That may be beginnings of Meige for me. I told my doctor I feel the disease is determined to spasm something, so the lower she goes with Botox the lower the spasms go down my nose and face until the Botox wears off. I also feel nauseated within 30 minutes of Botox and fatigue is much worse(almost like flu for days to weeks after Botox). I was also told that was unrelated but have since talked to many people who say the same thing, so once again the docs don't know everything. Some of us are very sensitive to Botox.
Re: new symptoms
I had my last Botox injections last Thursday (they are given every two months) and am experiencing some facial grimacing and twisting around. I'm also having bone-deep fatigue. The Botox always makes me feel tired for a couple of days, but this has exhausted me. It's possible that my immune system was worn down by my having been so sick with the flu and my poor system just can't handle this new poison. Oh ... the things we ask our poor bodies to deal with! Since I am having other health problems also, I don't know what's related to what. My eyes are also hot and burning this time.
May we all overcome these obstacles!
Sally in North Idaho where it is to be 74 degrees tomorrow. That's hot enough for me!
Re: new symptoms
My nose has been twitching for years as well. I have meige and clench my jaw and have a spasm in the left side of my throat. I noticed that every time my nose twitched, my throat would spasm immediately after. I do get botox on both sides of my nose every two months. I doesn't stop the twitch but it does help. One time he didn't inject me there and the spasm in the nose/throat was alot worse so I know it works for me but everyone is different.